# SDR 95ZZZM628

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54329
- Make and model: Boeing 727231
- Aircraft serial: 20307
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Act
- Part number: 651781915
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, RIGHT MAIN LANDING GEAR DID NOT SHOW UP AND LOCKED.  EXTENDING LANDING GEAR WAS NORMAL.  FOUND RIGHT MAIN LANDING GEAR UPLOCK ACTUATOR, MFG P/N 65-17819-15, ROD END FRACTURED.  REPLACED UPLOCK ACTUATOR AND RIGHT MAIN LANDING GEAR UPLOCK OPERATION CHECKED NORMAL.  (M)
